Sleeping Problem



Related Terms: Sleep Disturbances, Anxiety, Depression, Sleep Hygeine, Stress, Lack Of Sleep, Yoga

Recently Answered Questions


Suffering from nightmares, sleeping problem and headache. Can this be due to glaucoma?
Query: Hi, I am suffering from nightmares, sleeping disorder and one sided headache especialiy while reading or watching TV. Can this be due to glaucoma? I did not check it with a doctor yet.  Read Full »
Dr. Ananth S
Psychologist Counsellor

Answer: Hi, Nightmares indicate an anxiety disorder. If you have flashbacks, anxiety attacks associated with the nightmares and if they are related to past abuse that you have been subjected to then you might be suffering from Post Traumatic Stress Disorder (PTSD). Your one sided headaches especially whi...  Read Full »
 
Is my sleeping problem due to apnea or swollen tonsil?
Query: Hello doctor, For a week or more I have not been able to sleep. Right before I fall asleep I wake myself up. It seems like some sort of apnoea event but I do not know if it is related to swollen tonsils or if its a bigger problem. I am going to the doctor this week but wanted an opinion online espe...  Read Full »
Dr. Mehak Agarwal
ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. I have seen the video (attachment removed to protect identity). Your tonsils are enlarged. Probably because of that you have apnea. Do you have any history of any chronic illness like diabetes or hypertension, etc.? Are you on any regular medications? Also, let me know ...  Read Full »
 
Will 5-HTPn help to increase serotonin level? Suffering from sleeping problem, depression and anxieties.
Query: Dear Doctor, I have a problem of sleeping at a scheduled time. I always sleep in a different time and it is getting delayed every day, like a cycle. For example: If today I sleep at 9:00 pm, in few days I will be sleeping at 10:00 pm. And in a few weeks, I would sleep at 4:00 AM. I also have depress...  Read Full »
Dr. Ashish Khandelwal
Psychiatrist

Answer: Hi, Welcome to icliniq.com.Yes. There is relation between low serotonin level and depression and anxiety. What is more important is how significant symptoms of these problem you have, how much are you distressed from these and whether they cause interference in your daily life (socio occupational de...  Read Full »
 
Can't Sleep? Finding it Really Difficult? Then You Must Read This.
Article Overview: This article speaks about issues related to sleeping problems and its management  Read Article »
Dr. Ajinkya B Bhandari
Sleep Medicine Physician

Insomnia means in short, "disease of sleep". When you have difficulty to initiate sleep, difficulty in maintaining sleep, or getting unsatisfied sleep, then you are probably suffering from insomnia. Check Out Yourself if You Have Any of the Following Symptoms: Do you take more than 30 minutes t ...  Read Article »
 
How to approach insomnia and anxiety through ayurveda?
Query: Hi doctor, I have started on drugs to address insomnia and job related anxiety. When I experienced allergic reaction I was advised to discontinue Clonazepam a Benzodiazepine drug and I am experiencing withdrawal symptoms. They include sleeping problem and flu like symptoms. I am taking medication su...  Read Full »
Dr. Revathi Sundaramurthy
Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. I cannot comment on your allopathic medicines. You should take those medicines according to your physician advice. But, I can suggest you few ayurveda remedies to overcome your issues. Boil 1 teaspoon of Ashwagandha churna in 1 glass of milk and 1/2 glass of water, till...  Read Full »
 
Why do I get agitated, mentally hyperactive, cannot sleep and get suicidal thoughts?
Query: Hello doctor, It was five years back when I encountered sleep problem for the first time, and at that point, I was doing a night shift. I consulted a doctor, and he suggested me the medicine Clonazepam 0.5 mg. I had continued Clonazepam 0.5 mg for 1 year. After more than a year, I got to know from a...  Read Full »
Dr. Vivek Chail
General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. Clonazepam is a benzodiazepine group of medicine and prescribed for psychiatric problems including seizure and panic disorder. Having suicidal thoughts is a known side effect of Clonazepam. Yo...  Read Full »
 
Is it likely that Rhinocort would cause sleep issues?
Query: Hi doctor, I am stress-free and moderately active person. I play sports two to three times a week and have no other major health problem such as hypertension, hyperthyroidism, high cholesterol, etc. I have been using Rhinocort Aqua once a day on each nostril for four years and recently I have exper...  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Indeed it has low dose steroid, but the systemic absorption is very less. I would suggest reducing the dose to once daily and avoid using caffeinated beverage, exercise and stressful activities before nap time. If this does not work, then consider discontinuing it gradual...  Read Full »
 
I have tinnitus and sleep problems. What medicines will help me?
Query: Hello doctor, I am a 66 year old healthy male. I have tinnitus since two years. MRI is normal except for age-related gray area. But of late, any outside sound like flushing toilet increases the volume of tinnitus. Left ear 6/10 and right ear 4/10. The sound is the insect cricket sound. Moreover, si...  Read Full »
Dr. Hitesh Kumar
Neurologist

Answer: Hello, Welcome to icliniq.com. I would like to know some details about your problem: Do you have any hearing impairment from any ear? Is there any watery/pus/other kind of discharge from any ear? Is there any feeling of fullness in any ear? or headache? Regarding sleep disturbance: What...  Read Full »
 
What could be the cause for rise in BP?
Query: Hello doctor, Last year, I joined a new organization, where the working hours are higher with both day and night shifts. Before joining the new organization, I had a stable blood pressure (less than 118/75 mmHg). About five months back, I felt feverish and visited a hospital for the same. That time,...  Read Full »
Dr. Rishu
Cardiologist

Answer: Hi, Welcome to icliniq.com. A blood pressure of 145/85 mmHg comes under grade 1 (mild) systolic and prehypertensive diastolic blood pressure. Nifedipine use should be stopped as soon as possible. Nifedipine can cause hypotension and results in severe tachycardia. Basically, you do...  Read Full »
 
Does my LFT report indicate fatty liver?
Query: Hello doctor, I am a 50 year old male. I got my lipid profile, LFT and KFT done. I have attached the reports. Kindly check and suggest the following: Does LFT report indicate fatty liver? I consume 2-3 pegs of alcohol three times a week since last 14-15 years. If yes, then what precaution has to be...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. We are here to help you. I have studied your case history and reports too (attachment removed to protect patient identity). Your report is suggestive of alcoholic hepatitis or fatty liver disease. You should go ahead for an ultrasound abdomen to see the status of liver. ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Sleeping Problem? We have medical experts to help you right away.

Ask a Doctor Online Now!